Doctor insights on:
Gastro Bismuth Medication
What helps indigestion? I already took pepto bismol (bismuth subsalicylate) and still feel uncomfortable right below the chest bone. No other gastro disease except gerd.
Indigestion relief: If the indigestion is due to gerd, avoiding fatty food, eating small frequent meals, and avoiding foods that make one feel worse may help to relieve symptoms. Proton pump inhibitors (ppis) such as Prilosec (omeprazole) or Nexium (esomeprazole) may help as well. Seeing a physician is recommended. If chest pain, shortness of breath or severe symptoms, go to the emergency room asap. ...Read moreSee 1 more doctor answer
I'm taking omeprazole, amoxicilin, bismuth,azithromycine and I did a brain MRI. Were those drugs bad for doing MRI?
By itself? Not very: Your question is not very specifications you should resubmit. I assume you are inquiring about abdominal discomfort. It is a reasonable over the counter first aid but if symptoms are severe or persist its not going to cut it. It will turn your stool black which could also be a sign of gastrointestinal bleeding and this may mask a problem. See a doctor if discomfort is severe or more than 48hrs. ...Read more
Bismuth: Blocks radiation like barium does and was used to perform x-ray studies many years ago. Bismuth can affect the appearance of your gallbladder on the hida scan. Also you should be npo. Taking bismuth preparations will cause the gallbladder to contract which will affect the hida scan. ...Read moreSee 1 more doctor answer
Age? indication?: If you're >12 years old, for acute diarrhea, the dose is 2 tabs or 30 ccs every 30-60 minutes as needed with a 24 hour maximum of 16 tabs or 240 ccs. For h. Pylori infection, the dose is 2 tabs or 30 ccs four times a day for 10-28 days. If you have kidney disease, you should avoid it all together or be under medical supervision. ...Read more
A published prep...: Ref: gastrobh.com/procinstr/colonoscopy-using-moviprep/Get a more detailed answer ›
Danger and bismuth: Not really, it does not get absorb to the degree of causing harm. But everything in excess might have some consequence. Common sense should prevail while using any medication. ...Read more
Questionable: Articles from 1930's mention using injections of bismuth salicylate in oil as adjunctive treatment for difficult cases of lichen planus, but other articles suggest this drug can cause the condition, which the authors term an auto-immune disease. A homeopathic doctor claims to have success in treating lichen planus but doesn't reveal his formula. Better to see traditional dermatologist. ...Read moreSee 1 more doctor answer
What is your: Illness. Please clarify and re-ask.Get a more detailed answer ›
Yes: No problem if they are crushed.Get a more detailed answer ›